# SDR SWAA2021091312817

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A75014
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D; R.B.L. 24; W.L. 154. ; / REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0.; [03] CORROSION DAMAGE WAS REMOVED IAW SRM 53-00-53-1A-2; [04] CORRECTION. CHANGED POTENTIAL CORROSION LEVEL FROM LEVEL 1 TO LEVEL 2. (OUT OF ALLOWABLE DAMAGE LIMITS); [05] VERIFIED CORRECTIVE ACTION ITEMS 1 THRU 4. OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.; [06] CALIBRATION TOOL DEPTH GAUGE ID : ATS2472 S/N : UNKNOWN DUE : 06/2022; [07] LOCATED; DRILLED; AND COUNTERSANK NEW FLOOR TO SIDEWALL SUPPORT MATERIAL USING BAC1496-444#7075T62 LOT# 1466509-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A7501 REV:-; [08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; INSTALLED FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D; R.B.L. 24 W.L. 154 IAW SRM 51-40-02 AND DWG 143A7500 AND 143A7505
